U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Is there something i can do to recover from a facial sunburn due to acne medication?

1 doctor answer1 doctor weighed in
Dr. Jayson Dupre
A Verified Doctoranswered
24 years experience
Lotion and ibuprofen: First make sure this is not an allergic reaction to the medication itself. That would generally be more spread out beyond the area that was exposed to the sun and typically would occur early in the course - within the first couple of days of starting the medicine. If it is due to the photosensitivity from the medicine then treat with aloe, lotions, and Ibuprofen (motrin or advil).
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.